MathSciNet Relay Station
MathSciNet bibliographic data
MR1951953 92C30 (34C60 35K57)
Carpio, A.; Bonilla, L. L. Pulse propagation in discrete systems of coupled excitable cells. SIAM J. Appl. Math. 63 (2002), no. 2, 619–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement